Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Please suggest any vitamin tablets for hair fall control

Pls suggest any vitamin tablets for hair fall control which I can buy in medical store Hi Doctor I am 22 years female I am losing my hair badly from last 6 months.. specially I am losing my front hair. My hair became so thinner.. It is not controlling I am thinking that because of some vitamin deficiency may I am losing hair so pls suggest any vitamin tablets and pls suggest best hair fall control doctors in Hyderabad pls plspls...
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  1855
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
First get your self examined by a Dermatologist to rule out the exact cause for Hair fall. It may be due to hereditary causes, Protein deficiency, stress. You can apply Tugain 5% gel twice daily as you apply hair oil and have Protein rich diet like fish, eggs, skimmed milk, lentils etc.
Take Care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi uma;
welcome to HealthcareMagic
Hair fall happens due to many reasons one of them is vitamin deficiency.So the best thing to do is to consult a dermatologist or a trichologist who will guide you with the treatment for hair fall.Till then for few days if you want you can try any multivitamin tabet /capsules containing vit-A;C;E;D;& B-complex available at your nearest medical store.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor